Skip to Main content Skip to Navigation


...
hal-00698916v1  Journal articles
Christophe BesseJulien CoatlévenSonia FlissIngrid Lacroix-VioletKarim Ramdani. Transparent boundary conditions for locally perturbed infinite hexagonal periodic media.
Communications in Mathematical Sciences, International Press, 2013, 11 (4), pp.907-938
...
hal-01801394v2  Journal articles
Patrick JolyMaryna KachanovskaAdrien Semin. Wave propagation in fractal trees. Mathematical and Numerical Issues
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (2), ⟨10.3934/nhm.2019010⟩